advertisement
Question
Posted by: Kea03 | 2009/10/15

Abnormal bleeding??

Hi,
I am new to Gauteng and dont know any doctors or gynaes here so I thought Id ask here first. I am on the fifth month of my depo provera shot and have only had bad reactions. I am now weening myself off of it. I started spot bleeding almost immediately and still do. But now when I have sex, wether it be intercourse or just an orgasm I bleed too. It is fresh blood and then later becomes deeper in colour. Sometimes it even hurts to have sex. Im really worried about this. I can only get a gynaes appointment in two months and think I should see someone sooner. Help!? Please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bleeding after sex is worrying, though it may be related to the Depo. You could see a GP while waiting for the Gynae appointment, to check that there is nothing serious going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/18

Bleeding after sex is worrying, though it may be related to the Depo. You could see a GP while waiting for the Gynae appointment, to check that there is nothing serious going on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement